Diffraction by a dielectric wedge with the neumann expansion of correction currents on interfaces

Title
Diffraction by a dielectric wedge with the neumann expansion of correction currents on interfaces
Authors
김세윤J. W. Ra
Keywords
dielectrics
Issue Date
1987-05
Publisher
Electronics letters
Citation
VOL 23, NO 12, 630-631
URI
http://pubs.kist.re.kr/handle/201004/24973
ISSN
0013-5194
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE